# SDR 96ZZZX4042

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5771C
- Make and model: Snias AS350B
- Aircraft serial: 1369
- Engine: Tmeca ARRIEL1B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Cover
- Condition: Failed
- Location: Centrifugal Comp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DAILY INSPECTION, A METAL PIECE WAS FOUND ON THE ENGINE DECK THAT APPEARED TO BE PART OF THE ENGINE.  VISUAL INSPECTION DETERMINED THE OBJECT DID NOT COME FROM THE EXTERNAL PORTION OF THE ENGINE.  THE OBJECT WAS SENT TO THE MFG WHO DETERMINED IT WAS A CENTRIFUGAL COMPRESSOR COVER BRIDGE WHICH HAD EXITED THROUGH THE BLEED VALVE.  THE ENGINE WAS INSPECTED PER THE MANUFACTURER'S REQUEST AND INSTRUCTIONS AND RETURNED TO SERVICE.  SUGGEST PERIODIC INSPECTION OF CENTRIFUGAL COMPRESSOR COVER DURING BORESCOPE INSPECTION.
